MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. AQUAMANTYS¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MEDTRONIC NAVIGATION, INC. AQUAMANTYS¿; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 23-113-1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the case, it was discovered that the aquamantys tubing had a hole in the line.The aquamantys was dripping onto the floor and the irrigation from the bag had been used to irrigate an integra patch for implantation.The tubing was not saved after the procedure and the or manager submitted a ticket for biomed dept investigation of the aquamantys machine as the hole in tubing was within the machine itself - pending feedback from biomed dept.At this time.

Brand Name
AQUAMANTYS¿
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80026
MDR Report Key22518725
Report Number22518725
Device Sequence Number18449434
Product Code GEI
UDI-Device Identifier00763000738556
UDI-Public(01)00763000738556
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
Report Date (Section F) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23-113-1
Device Catalogue Number23-113-1
Device Lot NumberPHC0325J
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight63 KG
Date Report Sent to FDA07/11/2025